# SDR DALA2019122097443

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 84,186 hours, 38,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 681, L/P 6732288) R/H FWD O/WING EMERG LIGHT COVER INCORRECT. CORRECTIVE ACTION: EMERGENCY LIGHT COVER LENS P#BC5-0393-106 FITTED AT R/H FWD O/ WING EXIT. IAW B757 AMM 33-51.
